It is currently Thu Aug 17, 2017 11:33 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Post Detox Strangeness
PostPosted: Sat May 10, 2014 3:52 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 12, 2011 1:26 pm
Posts: 156
Location: Northern California
Hey everyone, quick rundown. I am just over 8 weeks off suboxone. Things are going great, except for one weird side effect. I have done a ton of research into this, and have only found a few forum posts that have a possible explanation. Around the 3 week mark, I started to notice that my hands were getting clammy on a fairly regular basis. I assumed that it was PAWS related, or just withdrawal. I went back to work, and it persisted. I am a server so having sweaty hands is not only embarassing, but affects my ability to do my job! After doing research, I cold only find two possibilities. There is a disease called Hyperhidrosis that causes excess sweat, but that is a genetic thing, and I have never had this problem in the past. The other, and most likely cause is an overactive adrenaline gland. I do notice that my heart rate increases and I get a little flushed, the feeling you get when in a fight or when a cop is on your tail (old habits). The feeling passes as suddenly as it starts, but it happens A LOT. I didn't know where else to turn, and I am hoping somebody out there has heard of this. Any insight would be appreciated, as I hope this is just a temporary thing.

Side note: I have been checking my vitals daily, and my blood pressure is usually perfect, but my pulse averages in the 110-135 range morning day and night. That seems awfully high, but idk, could be related.

Prodigy

_________________
An intelligent person can rationalize anything, a wise person doesn't try.


Top
 Profile  
 
PostPosted: Fri Aug 08, 2014 8:18 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 02, 2014 5:40 pm
Posts: 21
Sounds like PAWS to me. My doctor claims it takes 2 years for your receptors to go back to normal. So PAWS is very possible for up to 2 years (i've heard of more, and less). When I quit I get super sweaty. And when I detoxed in jail and got past the worst I still sweated day and night. I tried drawing to calm myself but I could feel my heart beating harder, panic setting in, and sweat pouring. It could be anxiety related also (which could be tied to PAWS). Anxiety can make you sweat and have a high pulse/ blood pressure.

If you didn't have this symptom while on suboxone, I don't see why it would be a disease. But I would ask your doctor about it any way.


Top
 Profile  
 
PostPosted: Mon Aug 11, 2014 12:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
If the excessive sweating is started to create problems at your job, there is a solution to this. BOTOX injections at the site of the sweaty area, will help alleviate the sweaty-ness. I know many who get these injections in there armpits to not sweat there so much.

Just an idea, if you are Really bothered by it.

More than likely it will go away along with PAWS , but if it persists, you can consult your doctor about this option.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Aug 11, 2014 5:47 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 12, 2011 1:26 pm
Posts: 156
Location: Northern California
Thanks for the replys guys. It turned out to be an excess of cortisol and epinephrine, thus causing adrenaline spikes, constantly. Saw an Endocrinologist, and it's sorted out :)

_________________
An intelligent person can rationalize anything, a wise person doesn't try.


Top
 Profile  
 
PostPosted: Mon Aug 11, 2014 9:00 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Did the endocrinologist prescribe you something, I'm curious? I've been off Suboxone for a good while, but still get sweats. Hate it!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group